# SDR GTIA010824

- Difficulty date: June 26, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT CARGO COMP HAS BLENDED AREAS THAT ARE OUT OF LIMITS AT FS 1003-1022, AT LONGERON.  MATERIAL LOSS OUT OF LIMITS AT NR 30 LONGERON.  REMOVED LONGERON AT STATION 1003 TO 1050 IAW SRM MD-80 51-30-2. INSTALLED NEW SPLICE.  (M)
